MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD SIZE 5; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD SIZE 5; CEMENTLESS FEMORAL STEM
Model Number 01.18.135
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 may 2021: lot 152528: (b)(4) items manufactured and released on 05-aug-2015.Expiration date: 2020-07-11.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2017.
 
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta stem and head with a competitor stem and head and revised the medacta liner with a medacta liner 4 years and 8 months after primary.The surgery was completed successfully.

Brand Name
STEM: AMISTEM H HA COATED STD SIZE 5
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11946036
Report Number3005180920-2021-00484
Device Sequence Number1085635
Product Code LZO
UDI-Device Identifier07630030804113
UDI-Public07630030804113
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2020
Device Model Number01.18.135
Device Catalogue Number01.18.135
Device Lot Number152528
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;